# SDR 95FDEA01623

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02-1) WING CENTER SECTION FRONT SPAR LOWER SPAR, BS 740, RBL 35.
